# SDR AALA20131219001

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 56,881 hours, 6,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23G ESCAPE PATH LIGHT MISSING LENS COVER.  REPLACED LENS COVER FOR SEAT 23G ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL
